# SDR IPXA1567052

- Difficulty date: May 19, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440421AA
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, CONTROL CABIN, PILOT AFT INBD SEAT TRACK IS WORN.  REPLACED PILOT AFT INBD SEAT TRACK ASSY IAW EO B757-2510-34167 A AND AMM 25-11-01-822.
